American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Sören Bartels, Ricardo H. Nochetto and Abner J. Salgado. A total variation diminishing interpolation operator and applications. Math. Comp. 84 (2015) 2569-2587.
Abstract, references, and article information   
View Article: PDF

[2] Carsten Carstensen, W. Liu and N. Yan. A posteriori FE error control for p-Laplacian by gradient recovery in quasi-norm. Math. Comp. 75 (2006) 1599-1616. MR 2240626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hou De Han. A direct boundary element method for Signorini problems . Math. Comp. 55 (1990) 115-128. MR 1023048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia